# SDR UIEA2019013103065

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 59,622 hours, 44,718 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT R/H STA 246 BUTT SPLICE, BETWEEN S-32 AND 33 R. ( REPAIRED DAMAGED AREA I.A.W. EA #190058. REMOVED DAMAGED CHORD AT STA 246 S-32 - 33R AND INSTALLED NEW PART I.A.W. B757-200 SRM 51-40-02. )
